# SDR 2013FA0000559

- Difficulty date: September 26, 2013
- Submitted: September 26, 2013
- Operation: General aviation
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Aircraft time: 7,796 hours, 10,493 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,620 hours, 6,621 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Leaf Pad
- Part number: 350A41107620
- Condition: Loose
- Location: Lt Skid
- Part time: 856 hours, 1,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE FIRST FLIGHT CHECK, WHILE HELICOPTER WAS ON TRANSPORT WHEELS, MECHANIC NOTICED THE LT SKID T/E LEAF PAD, LEAF SPRING, WAS LOOSE.   REPLACED BOTH LEAF PADS WITH NEW AND REPLACED ALL ATTACHING HARDWARE.
